MathSciNet Relay Station
MathSciNet bibliographic data
MR2206689 47H10 (47H07 47N20 49J53)
Zhai, Chengbo; Guo, Chunmei On $\alpha$-convex operators. J. Math. Anal. Appl. 316 (2006), no. 2, 556–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement